|Discomfort in armpits
Jun 23, 2008
I hope you can help me. For approximately 3 years I have had sporadic discomfort in my armpits, usually my left. This tends to happen when my body temperature is warmer,when I am physically exerting myself (walking for a period etc) or sometimes just after a long conversation when I have to really think about what I am saying, for example in a stressful situation.
As I said this used to be sporadic but in the last 2 months it has been more common and I find myself walking around with my thumbs under my armpits to try and ease the discomfort (for a whole week). This doesn't relieve the discomfort but the support makes it feel a little better.
I am guessing that this is because I am HIV+ and my glands are responding to the infection.
My question is 'Is there anything that can aleviate this discomfort or is it something you just have to put up with?'
The Lipitor has just been reduced to 20mg from 40mg due to painful joints & muscles.
| Response from Dr. Moyle
It doesn't really sound like typical HIV, or drugs related side effects. Without an obvious lymph node to feels I would also be surprised of this was it. More likely it is joint or muscle related and may related to tesnion in particular muscles, as you note stress may be a trigger. I think an X-ray is worth having to show the anatomy is all OK. The managemnt is difficult, thinks worth trying include physiotherapy, deep-tissue massage therapy, both aimed at relaxing the muscles and acupuncture which can often be very useful for this kind of thing See how you go and you can always post again and I can think about plan B! Best Wishes Graeme Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Vaginal Discharge After Anal Sex Condom Broke Worried I Have HIV
- Can I Get Genital Warts From A Razor?
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Does Pineapple Juice Help With Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.